# SDR SWIA202053857

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N252SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000612
- Aircraft time: 9,864 hours, 7,291 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED PARKING BRAKE NOT RELEASED CAUTION MESSAGE ON CLIMB OUT.  RAN QRH, MESSAGE PERSISTED.  LANDED WITH MESSAGE STILL PRESENT.  HIGH VIBRATIONS ONCE WHEELS TOUCHED DOWN AND DISSIPATED AS WE SLOWED DOWN.  ONCE ON THE GROUND THE CAUTION MESSAGE WENT AWAY AND WAS REPLACED WITH EMERGENCY BRAKE FAULT STATUS WAS DISPLAYED.  STATUS MESSAGE WENT AWAY WHEN PARKING WAS RELEASED.  GOT A STEER OFF MESSAGE AS WE APPROACHED THE GATE.  WENT AWAY AS WE PUT HYDRAULIC SYSTEM 1 AND 2 ON.  FLIGHT 3512-FILED CLOSED.  INTERROGATED CMC FOUND NR 1 EMERGENCY/PARKING BRAKE PRESSURE SWITCH ALWAYS INDICATING ON.   REMOVED AND REPLACED NR 1 EMERGENCY/PARKING BRAKE PRESSURE SWITCH, IN REF TO AMM.  OPERATIONS CHECK GOOD.  INSPECTED ALL BRAKES AND TIRES.  NO DEFECTS NOTED.  SHIMMY DAMPNERS ALSO SERVICED CORRECTLY.  NO CORRELATIONS TO STEERING FAULT IN CMC.  NO ABNORMAL MESSAGES NOTED AT THIS TIME.  AIRCRAFT OK FOR CONTINUED SERVICE.
